Posted by: Connie | 2012-12-07


I have recently started taking 20mg trepiline (for constant headaches) and since then I have been suffering from constipation. I still pass stools regularly but they are hard and small little balls. I drink water and eat all bran flakes every morning. I feel my diet is more than sufficient. What can you recommend for this and do you think it''s the trepilene that''s causing it? I have tried drinking black forest tea but it didn''t help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, Trepiline can be the cause for your constipation. I suggest that you use Laxette syrup, twice daily for 10 days, in combination with two Soflax tablets at night until you pass normal soft stools. Try adding Solgar Multiple Fibre capsules to your diet.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.